# SDR WWMA9600035

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Blew Out
- Location: Lt/Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING BOTH LEFT AND RIGHT MAIN LANDING GEAR TIRES BLEW OUT.  PILOT REPORTED LEAVING THE PARKING BRAKE OUT 1 INCH.  MAINTENANCE REPLACED BOTH MAIN GEAR TIRES AND COMPLIED WITH A TIRE BURST INSPECTION.
